# SDR AALA20141009005

- Difficulty date: October 6, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 72,968 hours, 38,409 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RT INBD FLAP MIDDLE DUE TO TIRE SEPARATION.  DRILLED & INSTALLED DOUBLER ON RT INBD FLAP MIDDLE IAW SRM 57-01-00-001.
